# SDR ABXA080134

- Difficulty date: March 20, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 58,978 hours, 55,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 3917285504
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD BULKHEAD FORWARD VERTICAL STIFFENER BRACKET FORWARD SIDE CRACKED.  REMOVED AND REPLACED FITTING IAW DC9 SRM 51-30-1.
